RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 330–332 (Mi dan40988)  

FLUID MECHANICS

The correctness of boundary-value problems in a diffusion model of an inhomogeneous liquid

A. V. Kazhikhovab, Sh. Smagulovab

a Institute of Hydrodynamics, Novosibirsk
b Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (399 kB)

Bibliographic databases:
UDC: 517.946+532.72
Presented: . . 
Received: 08.07.1975

Citation: A. V. Kazhikhov, Sh. Smagulov, “The correctness of boundary-value problems in a diffusion model of an inhomogeneous liquid”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 330–332

Citation in format AMSBIB
\Bibitem{KazSma77}
\by A.~V.~Kazhikhov, Sh.~Smagulov
\paper The correctness of boundary-value problems in a diffusion model of an inhomogeneous liquid
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 330--332
\mathnet{http://mi.mathnet.ru/dan40988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0446059}
\zmath{https://zbmath.org/?q=an:0427.76078}


Linking options:
  • http://mi.mathnet.ru/eng/dan40988
  • http://mi.mathnet.ru/eng/dan/v234/i2/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020